# SDR CALA2023111503370

- Difficulty date: November 10, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 104,383 hours, 18,889 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147W33059
- Condition: Corroded
- Location: Sta 1880
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA STRINGER FOUND HEAVY CORROSION AT STA 1880 STR44L REF HAECO NR NO.9466055. SPEC NO.B777-06-3-7169.  AFT CGO BILGE AREA REVISION OF ECRA 5370-01096, ACCOMPLISH THE INSPECTION ON OR BEF STA1880 STR44L STRINGER REPLACED AS PER ECRA 5370-01096 REV -. ORE THE A/C REACHES 22.889 TOTAL F/C.REPEAT THE INSPECTION AT IN ACCOMPLISH PART 2 INSPECTION REQUIREMENTS FOR THE STR44L STRINGE TERVALS NOT TO EXCEED 4,000 F/C THEREAFTER. R REPAIR INSTALLED BETWEEN STA 1874 AND STA 1916 PER THE LATEST.
